# SDR DHLA2008745555

- Difficulty date: September 7, 2008
- Submitted: October 26, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20065
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN AT BS 865 RBL45 WL 190 LONGITUDINAL FLOORBEAM LOWER CHORD HAS CORROSION.  REPAIRED FLOORBEAM LOWER CHORD SECTION FROM BS 848 TO BS 867 AT RBL 45 WL 190 IAW B727 RM 51-40-4 FIG 2.
